# SDR TRAX200600141

- Difficulty date: April 26, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 15,319 hours, 12,648 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REFER TO AFDL 288324 ITEM 2, MACH TRIM, STAB TRIM, AUTO PILOT PITCH TRIM FAIL CAUTION MESSAGE ILLUMINATED IN FLIGHT WOULD NOT RESET UNTIL 3RD ATTEMPT, FLT 4375 CX.  REFER TO MAINT ENTRY #288324-3 FOR CORRECTIVE ACTION.  AN EMERGENCY WAS DECLARED.
